| Model Number |
INTBRACE LGMNT REPR AUGMNT KIT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 8/14/2023, it was reported by an arthrex employee via sems that an ar-1678-cp implant system had an issue during use in an ankle instability surgery on (b)(6) 2023.When placing the first anchor on the swivelock, biocomposite, 4.75 mm × 19.1 mm stem, it broke during the procedure.The complaint device was discarded.This occurred during use with no case/patient involvement.Additional information has been requested.
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion; misaligned insertion; prying/leveraging the device during insertion.
Event or Problem Description
Additional information: the anchor broke inside the patient, and all fragments were removed.The anchor was part of the ar-1678-cp implant system.A 3.4mm drill bit and a 4.75mm swivelock tap were used to prepare the bone socket for implant insertion.It was a young patient with hard bone quality.There was a case delay of 20-30 minutes.Spinal anesthesia was used, but additional anesthesia doses weren¿t administered during the case delay.